MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE Ø 4.8MM WN, SLACTIVE® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE Ø 4.8MM WN, SLACTIVE® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.624S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 30.Ridge augmentation and immediate extraction site.On (b)(6) 2019, non-osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
TE Ø 4.8MM WN, SLACTIVE® 14MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9229871
Report Number0009613348-2019-37460
Device Sequence Number387928
Product Code DZE
UDI-Device Identifier07630031716316
UDI-Public07630031716316
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2022
Device Catalogue Number033.624S
Device Lot NumberMT716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/24/2019
Device Age30 MO
Event Location Other
Date Report to Manufacturer10/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR